On the Sensitivity of Convectively Coupled Equatorial Waves to the Quasi-Biennial Oscillation
Title: | On the Sensitivity of Convectively Coupled Equatorial Waves to the Quasi-Biennial Oscillation |
---|---|
Authors: | Abhik, S., Hendon, Harry H., Wheeler, Matthew C. |
Source: | Journal of Climate, 2019 Sep . 32(18), 5833-5847. |
Access URL: | https://www.jstor.org/stable/26831686 |
Database: | JSTOR Journals |
Full text is not displayed to guests. | Login for full access. |
ISSN: | 08948755 15200442 |
---|---|
Published in: | Journal of Climate |
Language: | English |